RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malkov, U Kh

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 1

Number of views:
This page:43
Abstract pages:681
Full texts:289

http://www.mathnet.ru/eng/person66788
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1962
1. U. Kh. Malkov, “The algorithmic solution of a distribution problem”, Zh. Vychisl. Mat. Mat. Fiz., 2:2 (1962),  358–366  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:2 (1963), 383–390

1964
2. U. Kh. Malkov, “J. ihl. Einfixhrung in die Lineare Optimierung. Book Review”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964),  393  mathnet; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 266
3. U. Kh. Malkov, “R. W. tzg. Elementary mathematical programming. Book Review”, Zh. Vychisl. Mat. Mat. Fiz., 4:1 (1964),  208  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020